Previous |  Up |  Next


Title: Semipermeable surfaces for non-smooth differential inclusions (English)
Author: Leśniewski, Andrzej
Author: Rzeżuchowski, Tadeusz
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 131
Issue: 3
Year: 2006
Pages: 261-278
Summary lang: English
Category: math
Summary: We investigate the regularity of semipermeable surfaces along barrier solutions without the assumption of smoothness of the right-hand side of the differential inclusion. We check what can be said if the assumptions concern not the right-hand side itself but the cones it generates. We examine also the properties of families of sets with semipermeable boundaries. (English)
Keyword: differential inclusions
Keyword: semipermeable surfaces
Keyword: barrier solutions
MSC: 34A60
MSC: 49J52
MSC: 49N60
idZBL: Zbl 1115.34014
idMR: MR2248594
Date available: 2009-09-24T22:26:19Z
Last updated: 2012-06-18
Stable URL:
Reference: [1] J.-P. Aubin: Viability Theory.Birkhauser, Boston, 1991. Zbl 0755.93003, MR 1134779
Reference: [2] J.-P. Aubin, H. Frankowska: Set-Valued Analysis.Birkhauser, Boston, 1990. MR 1048347
Reference: [3] P. Cardaliaguet: On the regularity of semipermeable surfaces in control theory with application to the optimal exit-time problem (Part I).SIAM J. Control Optim. 35 (1997), 1638–1652. MR 1466920
Reference: [4] P. Cardaliaguet: On the regularity of semipermeable surfaces in control theory with application to the optimal exit-time problem (Part II).SIAM J. Control Optim. 35 (1997), 1653–1671. MR 1466921
Reference: [5] H. Frankowska: Lower semicontinuous solutions of Hamilton-Jacobi-Bellman equation.SIAM J. Control Optim. 31 (1993), 257–272. MR 1200233
Reference: [6] H. Frankowska, S. Plaskacz, T. Rze.zuchowski: Measurable viability theorems and the Hamilton-Jacobi-Bellman equation.J. Differ. Equations 116 (1995), 265–305. MR 1318576
Reference: [7] R. Isaacs: Differential Games.John Wiley, New York, 1965. Zbl 0125.38001, MR 0210469
Reference: [8] J. Jarník, J. Kurzweil: On conditions for right-hand sides of differential relations.Čas. pěst. mat. 102 (1977), 334–349. MR 0466702
Reference: [9] J. Jarník, J. Kurzweil: Extension of a Scorza-Dragoni theorem to differential relations and functional-differential relations.Commentationes Mathematicae, Tomus specialis in honorem Ladislai Orlicz, I. Polish Scientific Publishers, Warsaw (1978), 147–158. MR 0504159
Reference: [10] J. Jarník, J. Kurzweil: Sets of solutions of differential relations.Czechoslovak Math. J. 31 (1981), 554–568. MR 0631602
Reference: [11] J. Jarník, J. Kurzweil: Integral of multivalued mappings and its connection with differential relations.Čas. pěst. mat. 108 (1983), 8–28. MR 0694137
Reference: [12] P. Krbec, J. Kurzweil: Kneser’s theorem for multivalued differential delay equations.Čas. pěst. mat. 104 (1979), 1–8. MR 0523570
Reference: [13] A. Leśniewski, T. Rze.zuchowski: Autonomous differential inclusions sharing the families of trajectories.Accepted at Demonstratio Mathematica.
Reference: [14] S. Plaskacz, M. Quincampoix: Representation formulas for Hamilton Jacobi equations related to calculus of variation problems.Topol. Methods Nonlin. Anal. 20 (2002), 85–118. MR 1940532
Reference: [15] K. Przeslawski: Continuous Selectors. Part I: Linear Selectors.J. Convex Anal. 5 (1998), 249–267. MR 1670348
Reference: [16] M. Quincampoix: Differential inclusions and target problems.SIAM J. Control Optim. 30 (1992), 324–335. Zbl 0862.49006, MR 1149071
Reference: [17] T. Rze.zuchowski: Scorza-Dragoni type theorem for upper semicontinuous multivalued functions.Bull. Acad. Polon. Sc., Sér. Sc. Math. Phys. 28 (1980), 61–66. Zbl 0459.28007, MR 0616201
Reference: [18] T. Rze.zuchowski: Boudary solutions of differential inclusions and recovering the initial data.Set-Valued Analysis 5 (1997), 181–193. MR 1463930
Reference: [19] T. Rze.zuchowski: On the set where all the solutions satisfy a differential inclusion.Qualitative Theory of Differential Equations, Szeged, 1979, pp. 903–913. MR 0680625
Reference: [20] R. Schneider: Convex Bodies: The Brunn-Minkowski Theory.Cambridge University Press, Cambridge, 1993. Zbl 0798.52001, MR 1216521
Reference: [21] G. Scorza-Dragoni: Un theorema sulle funzioni continue rispetto ad una e misurabili rispetto ad un’altra variabile.Rendiconti Sem. Mat. Padova 17 (1948), 102–106. MR 0028385
Reference: [22] G. Scorza-Dragoni: Una applicazione della quasi-continuità semiregolare delle funzioni misurabili rispetto ad una e continue rispetto ad un’altra variabile.Atti Acc. Naz. Lincei 12 (1952), 55–61. MR 0047123
Reference: [23] G. V. Smirnov: Introduction to the Theory of Differential Inclusions.American Mathematical Society, Providence, Rhode Island, 2002. Zbl 0992.34001, MR 1867542


Files Size Format View
MathBohem_131-2006-3_3.pdf 349.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo